Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tylenol with codeine for migraine

Premium Questions

Dr.   Dariush Saghafi MD

My neurologist and my primary care doctor keep writing for tylenol with codeine tylenol number 3 ... migraine headaches which are not working I also have epileptic seizures they cannot figure... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Asra Ishtiaq Ahmed MD

not work. My neurologist prescribed Tylenol with Codeine, but I am concerned about taking that for basic ...I have migraines all the time and am breastfeeding . I used to take Maxalt as it was the... View answer

Answered by : Dr. Asra Ishtiaq Ahmed ( OBGYN)
Dr. Omer MD

I took a benadryl about 2 hours ago, then without thinking about the benadryl, I took a tylenol with codeine to quell my cough. Now I am concerned about going to sleep...I hope I wake up!! ... View answer

Answered by : Dr. Omer ( Internal Medicine Specialist)
Dr. E Venkata Ramana MD

Can I take delsym cough with Tylenol with codeine together for cough? Or which of the two is best for cough? ... View answer

Answered by : Dr. E Venkata Ramana ( Pediatrician)
Dr. Vaibhav Gandhi MD

I shattered my wrist over the weekend and had surgery to fix it on Monday. I am on Tylenol 4 with codeine 1-2 pills every 4 hours as needed. I have itching on my body while taking the medication ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Jose Ignacio Artero Munoz MD

Is there a danger in taking a Tylenol with codeine when my hydromrphine prescription runs out. I ... but I have some Tylenol with codeine left from a previous prescription . My use age now is... View answer

Answered by : Dr. Jose Ignacio Artero Munoz ( General & Family Physician)
Dr. Prabhath Shyamike MD

So I have a severe migraine, back pain, sinus and allergy all at the same time right now. I took a Tylenol with codeine that a friend gave me, can I mix it with a Benadryl or a sleeping pill? I really... View answer

Answered by : Dr. Prabhath Shyamike ( General & Family Physician)
Dr. ALICE TURNER MD

i, may I answer your health queries right now ? Please type your query here... Hello my name is Tinisha, I m just wondering is my 8 year old son becoming addicted to the tylenol w/ codeine ... View answer

Answered by : Dr. ALICE TURNER ( Pediatrician)
Dr.  Shinas Hussain MD

Am currently taking Librax for IBSD, and I take tylenol with codeine # 4, I have been taking ... possible complications with the Codeine - just read it in refill script. Does that mean do not take at... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.      Honey Arora MD

just got a prescription for tylenol with codeine , 30mg tablets for a toothache caused by absess. is it safe?I cut the first one in half(so 15mg) and took it 20 minutes ago, but it still hasn t taken effect ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Manjeth Kumar G MD

Hello, Welcome to Healthcaremagic. Elevated GGT could indicate early atherosclerosis. Thus it indicate the increased cardiovascular risk. GGT is an independent predictor of fatal heart disease or stroke.Some other causes...

Dr. Shanthi.E MD

15ml would be equal to one narco tablet.

Dr.  Muhammad Sareer Khalil MD

could be migraine or sinusitis , take tylenol